# SDR RRXA98014

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46139
- Engine: Pwa JT3D7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE COMPRESSOR STALLS, SHUTDOWN IN-FLIGHT PER EWA PROCEEDURES.  COMPLIED WITH FORM SP003, FOUND 2 BENT BLADES, BLENDED BLADES.  FOUND TO BE WITH IN LIMITS PER PRATT AND WHITNEY MAINTENANCE MANUAL 72-0.  NR 1 ENGINE OPS CKS GOOD AT ALL POWER SETTINGS.
